A new approach to constant term identities and Selberg-type integrals

G. Károlyi, Z.L. Nagy, F.V. Petrov, V. Volkov

Research output

5 Citations (Scopus)

Abstract

Selberg-type integrals that can be turned into constant term identities for Laurent polynomials arise naturally in conjunction with random matrix models in statistical mechanics. Built on a recent idea of Karasev and Petrov we develop a general interpolation based method that is powerful enough to establish many such identities in a simple manner. The main consequence is the proof of a conjecture of Forrester related to the Calogero–Sutherland model. In fact we prove a more general theorem, which includes Aomoto's constant term identity at the same time. We also demonstrate the relevance of the method in additive combinatorics.
Original languageEnglish
Pages (from-to)252-282
JournalAdvances in Mathematics
Volume277
DOIs
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'A new approach to constant term identities and Selberg-type integrals'. Together they form a unique fingerprint.

Cite this